Secondary Logo

Journal Logo

Implications of Anesthesia in Children with Long QT Syndrome: Erratum

doi: 10.1213/ANE.0b013e31824011ca
Errata: Errata
Free
SDC

In the article that appeared on page 1163 in the May 2011 issue of volume 112 of Anesthesia & Analgesia, the authors would like to clarify an inadvertent error in their manuscript. In the Discussion section on page 1166, one of the adverse events is described as TdP that resolved with the administration of magnesium. This is incorrect; the arrhythmia resolved with the administration of propranolol and lidocaine as stated in Table 5 on page 1166. The authors sincerely regret the error.

Back to Top | Article Outline

Reference:

Nathan AT, Berkowitz DH, Montenegro LM, Nicolson SC, Vetter VL, Jobes DR. Implications of anesthesia in children with long QT syndrome. Anesth Analg 2011;112:1163–8
© 2011 International Anesthesia Research Society